# SDR UHLA2015020500060

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 27,451 hours, 16,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR GUST LOCK WILL NOT ENGAGE.  RESECURED L1 DOOR HANDLE BUSSEL AS REQUIRED.  L1 DOOR GUST LOCK OPERATES NORMALLY.
